Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 24, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2013, 6:54 PM CDT for 6 counties in Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2013, 6:54 PM CDT (23:54 UTC)
- Expired
- Apr 10, 2013, 7:45 PM CDT
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Callaway County, MO, Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 69 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:46 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 10, 6:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 15.4
The text
As transmitted, in the capitals the NWS used until 2016.
687
WUUS53 KLSX 102354
SVRLSX
MOC027-071-073-113-139-219-110045-
/O.NEW.KLSX.SV.W.0024.130410T2354Z-130411T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
WESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 745 PM CDT
* AT 651 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES EAST OF AUXVASSE TO WILLIAMSBURG TO 7
MILES NORTHWEST OF SWISS TO OWENSVILLE...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HERMANN...MONTGOMERY CITY...WELLSVILLE...NEW HAVEN...WARRENTON...
WASHINGTON...WRIGHT CITY...SWISS...MINEOLA...BIG SPRING...NEW
FLORENCE...BUELL...JONESBURG...BELLFLOWER...TRELOAR...TRUESDALE...
MARTHASVILLE...HAWK POINT...DUTZOW AND DAVIS.
THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE AND GRAHAM CAVE STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3905 9172 3906 9167 3906 9163 3907 9163
3914 9140 3914 9118 3906 9101 3889 9096
3855 9097 3837 9148 3894 9161
TIME...MOT...LOC 2354Z 251DEG 50KT 3901 9176 3887 9161
3863 9153 3837 9147
HAIL...<.75IN
WIND...60MPH
$$
CVKING2 follow-up statements
825
WWUS53 KLSX 110000
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CDT WED APR 10 2013
MOC027-071-073-113-139-219-110045-
/O.CON.KLSX.SV.W.0024.000000T0000Z-130411T0045Z/
CALLAWAY MO-FRANKLIN MO-GASCONADE MO-LINCOLN MO-MONTGOMERY MO-
WARREN MO-
700 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN...
MONTGOMERY...WESTERN LINCOLN...GASCONADE...NORTHWESTERN FRANKLIN AND
NORTHEASTERN CALLAWAY COUNTIES UNTIL 745 PM CDT...
AT 655 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM SHAMROCK TO MINEOLA TO 5 MILES NORTHWEST OF SWISS
TO ROSEBUD...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. SPOTTERS REPORT 40 TO 50 MPH WINDS NEAR
WILLIAMSBURG.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HERMANN...MONTGOMERY CITY...WELLSVILLE...NEW HAVEN...WARRENTON...
WASHINGTON...WRIGHT CITY...NEW FLORENCE...BUELL...JONESBURG...
TRELOAR...BELLFLOWER...MARTHASVILLE...TRUESDALE...HAWK POINT...
DUTZOW...DAVIS...MCKITTRICK...BERGER AND HIGH HILL.
THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE AND GRAHAM CAVE STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3905 9172 3906 9167 3906 9163 3907 9163
3914 9140 3914 9118 3906 9101 3889 9096
3855 9097 3837 9148 3894 9161
TIME...MOT...LOC 0000Z 251DEG 50KT 3904 9166 3890 9151
3866 9143 3840 9137
HAIL...<.75IN
WIND...60MPH
$$
CVKING614
WWUS53 KLSX 110020
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CDT WED APR 10 2013
MOC073-110030-
/O.CAN.KLSX.SV.W.0024.000000T0000Z-130411T0045Z/
GASCONADE MO-
720 PM CDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR GASCONADE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3906 9163 3907 9163 3914 9140 3914 9118
3906 9101 3889 9096 3855 9097 3841 9136
3870 9137 3871 9149 3868 9155 3894 9161
3905 9172
TIME...MOT...LOC 0020Z 251DEG 50KT 3913 9134 3899 9119
3875 9112 3848 9106
$$
MOC027-071-113-139-219-110045-
/O.CON.KLSX.SV.W.0024.000000T0000Z-130411T0045Z/
CALLAWAY MO-FRANKLIN MO-LINCOLN MO-MONTGOMERY MO-WARREN MO-
720 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN...
MONTGOMERY...WESTERN LINCOLN...NORTHWESTERN FRANKLIN AND NORTHEASTERN
CALLAWAY COUNTIES UNTIL 745 PM CDT...
AT 718 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF BUELL TO 5 MILES WEST OF
HAWK POINT TO 5 MILES SOUTH OF TRUESDALE TO UNION...AND MOVING EAST
AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...WRIGHT CITY...HAWK POINT...DUTZOW...DAVIS...OLNEY AND
CAVE.
THIS WARNING INCLUDES GRAHAM CAVE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3906 9163 3907 9163 3914 9140 3914 9118
3906 9101 3889 9096 3855 9097 3841 9136
3870 9137 3871 9149 3868 9155 3894 9161
3905 9172
TIME...MOT...LOC 0020Z 251DEG 50KT 3913 9134 3899 9119
3875 9112 3848 9106
HAIL...<.75IN
WIND...60MPH
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:46 PM CDT, 8 minutes earlier.
Area forecast discussion, Apr 10, 6:46 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 646 PM CDT WED APR 10 2013 .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 405 PM CDT WED APR 10 2013 EVENT ONGOING WITH SURFACE LOW JUST SOUTHWEST OF STL METRO AREA AS OF 20Z...WITH ATTENDANT COLD FRONT EXTENDING FROM SURFACE LOW TO THE SOUTH SOUTHWEST. WARM FRONT EXTENDS FROM SURFACE LOW TO THE EAST ALONG I-70 CORRIDOR. IN WARM SECTOR IN BETWEEN THE FRONTS...PLENTY OF LOW LEVEL MOISTURE WITH DEWPTS IN THE UPPER 50S TO LOW 60S...CAPES IN EXCESS OF 2000 J/KG AND DECENT LOW LEVEL SHEAR. SO TORNADO WATCH REMAINS IN EFFECT UNTIL 02Z THU...FOR PORTIONS OF EAST CENTRAL/SOUTHEAST MO AND SOUTHERN IL. ALSO HAVE SOME POST FRONTAL ACTIVITY OVER WESTERN HALF OF MO. OVERALL...STILL SEEING POCKETS OF LOCALLY HEAVY RAINFALL AS WELL...SO WILL KEEP MENTION IN ZONES THROUGH THIS EVENING. ALL OF THIS ACTIVITY TO SLOWLY SHIFT TO THE EAST AND NORTHEAST THIS EVENING...BEFORE TAPERING OFF FROM WEST TO EAST. COLDER AIR TO FILTER IN BEHIND THIS SYSTEM...SO WILL SEE LOWS IN THE UPPER 30S FAR WEST TO THE LOW 50S FAR EAST BY DAYBREAK. BYRD .LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY) ISSUED AT 405 PM CDT WED APR 10 2013 EVEN THOUGH PCPN WILL BE ONGOING FAR EASTERN PORTIONS OF FORECAST AREA THURSDAY MORNING...WRAP AROUND CLOUDS AND PCPN TO MOVE BACK INTO NORTHERN PORTIONS OF FORECAST AREA...BEFORE FINALLY TAPERING OFF ONCE AGAIN BY LATE THURSDAY AFTERNOON. LITTLE IN THE WAY OF WARMING EXPECTED AS CAA CONTINUES TO FILTER INTO THE REGION. HIGHS WILL BE BELOW NORMAL IN THE MID 40S TO MID 50S. OVERNIGHT LOWS THURSDAY NIGHT WILL BE IN THE 30S. SURFACE RIDGE TO SLOWLY BUILD IN DURING THE DAY ON FRIDAY...BUT CLOUDS WILL BE SLOW TO CLEAR OUT. THIS IN CONJUNCTION WITH BREEZY WEST TO NORTHWEST WINDS GUSTING TO NEAR 25 MPH AT TIMES...WILL KEEP TEMPS FROM WARMING UP MUCH...WITH HIGHS IN THE MID 40S TO MID 50S ONCE AGAIN. WINDS TO DIMINISH FRIDAY EVENING WITH SKIES CLEARING OUT. LOWS WILL BE IN THE UPPER 20S FAR NORTH TO THE MID 30S FAR SOUTH. SURFACE RIDGE TO REMAIN OVERHEAD ON SATURDAY...THEN SLIDE OFF TO THE EAST BY SUNDAY. BELOW NORMAL TEMPERATURES IN THE MID TO UPPER 50S ON SATURDAY TO MODERATE...WARMING BACK UP INTO THE UPPER 60S TO LOW 70S BY SUNDAY. IN THE MEANTIME...NEXT WEATHER SYSTEM TO MOVE INTO THE REGION WITH CHANCES OF PCPN BEGINNING SATURDAY NIGHT OVER NORTHERN MO AND PERSISTING THROUGH THE REST OF THE EXTENDED PERIOD. EXTENDED MODELS HAVING TROUBLE PINNING DOWN TIMING AND COVERAGE OF ACTIVITY...SO JUST KEPT CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH NEXT WEDNESDAY. HIGH TEMPERATURES TO REMAIN MILD IN THE 60S/70S WITH LOWS EACH NIGHT IN THE 40S/50S. BYRD && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 640 PM CDT WED APR 10 2013 A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS. THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS CONTINUING. RAIN SHOULD END AROUND MIDNIGHT TONIGHT AT KCOU AND OVERNIGHT AT OTHER TAF SITES. CEILINGS SHOULD THEN GRADUALLY CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING. SPECIFICS FOR KSTL... A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS. THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS. RAIN SHOULD END AROUND 0800 UTC AT LAMBERT. CEILINGS SHOULD THEN GRADUALLY CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING AND FINALLY VFR BY AFTERNOON. SFC WINDS ARE EXPECTED TO BE OUT OF THE WSW TONIGHT AND TOMORROW ONCE THE CYCLONE BEGINS TO MOVE OFF TO THE NORTHEAST. GOSSELIN && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 10, 4:15 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 415 PM CDT WED APR 10 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 415 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWESTERN ILLINOIS THROUGH THIS EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. BYRD
In the hours before
Local storm report, Apr 10, 6:21 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
621 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG JEFFERSON CITY 38.57N 92.19W
04/10/2013 COLE MO TRAINED SPOTTER
ONE TREE 6 INCHES IN DIAMETER WAS BLOWN OVER.
&&
DYELocal storm report, Apr 10, 6:23 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
623 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 3 SW WENTZVILLE 38.79N 90.90W
04/10/2013 E0.88 INCH ST. CHARLES MO TRAINED SPOTTER
&&
TILLYLocal storm report, Apr 10, 6:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL MONTGOMERY CITY 38.98N 91.51W
04/10/2013 M0.25 INCH MONTGOMERY MO TRAINED SPOTTER
HEAVY RAIN.
&&
DYELocal storm report, Apr 10, 6:40 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 9 N LADDONIA 39.37N 91.64W
04/10/2013 E0.70 INCH RALLS MO TRAINED SPOTTER
STRONG WINDS WITH HAIL BUT NO WIND DAMAGE. TRUCK
SUFFERED HAIL DAMAGE.
&&
FUCHSLocal storm report, Apr 10, 6:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
650 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 3 S ROBERTSVILLE 38.37N 90.82W
04/10/2013 E0.75 INCH FRANKLIN MO TRAINED SPOTTER
&&
TILLYLocal storm report, Apr 10, 6:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 2 S CATAWISSA 38.40N 90.78W
04/10/2013 E1.00 INCH FRANKLIN MO TRAINED SPOTTER
&&
TILLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:43 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 47 min |
| Apr 10, 3:16 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 44 min |
| Apr 10, 3:45 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 45 min |
| Apr 10, 4:48 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 27 min |
| Apr 10, 5:06 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 39 min |
| Apr 10, 5:17 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 43 min |
| Apr 10, 5:28 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Pike, Ralls | 47 min |
| Apr 10, 5:41 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 49 min |
| Apr 10, 6:27 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Gasconade, Monroe and 2 more | 48 min |
| Apr 10, 6:46 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 44 min |
| Apr 10, 6:51 PM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.